# SDR CALA2025092909364

- Difficulty date: September 19, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N666022
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR 316AR EXTERNAL SURFCE I/B EDGE CTR AREA HAS A DAMAGE.  REPAIRED RT APU ACCESS DOOR EXTERNAL SKIN BETWEEN STA 1900.342 T O STA 1907.696 BL 0 IAW EC/RA#5240-02158. RII CW ST NR LP 6333209.
